# SDR UALA2010060301915

- Difficulty date: June 2, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 36,105 hours, 9,358 cycles
- Engine: Pwa PW4056
- System (JASC): 4990 · APU Oil System
- Part: Regulator
- Part number: 1601262
- Condition: Out Of Tolerance
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL COOLER NEEDS REPLACEMENT. REPLACED APU OIL COOLER IAW JIC. OPS NORMAL.
